Endpoint Strichartz estimates for charge transfer Hamiltonians

Qingquan Deng, Avy Soffer, Xiaohua Yao

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove the optimal Strichartz estimates for Schrödinger equations with charge transfer potentials and general source terms in R n for n ≥ 3. The proof is based on asymptotic completeness for the charge transfer models and the (weak) point-wise time decay estimates for the scattering states of such systems of Rodnianski, Schlag, and Soffer [41]. The method extends for the matrix charge transfer problems.

Original languageEnglish (US)
Pages (from-to)2487-2522
Number of pages36
JournalIndiana University Mathematics Journal
Issue number6
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Asymptotic completeness
  • Charge transfer model
  • Endpoint strichartz estimates


Dive into the research topics of 'Endpoint Strichartz estimates for charge transfer Hamiltonians'. Together they form a unique fingerprint.

Cite this